# SDR R61A201209270599

- Difficulty date: September 27, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 4,317 hours, 4,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 4,317 hours, 4,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED DAMAGE TO MID LWR FUSE AT STA 216.  MAINTENANCE PERFORMED MAJOR REPAIR TO MID LWR FUSE AT STA 216 IAW BOMBARDIER RD 8/4-53-731.  REPAIR MATERIAL MADE FROM 2024-T3 .050 CLAD MATERIAL (QQ-A-250/5).  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
